# SDR IPXA12M74042

- Difficulty date: May 25, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 58,806 hours, 8,046 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70321
- Condition: Corroded
- Location: 48l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, L48L CORRODED BETWEEN STA.5-53 TO 5-123 IN CTR CARGO BILGE       REMOVED FABRICATED & INSTALLED REPLACEMENT LONGERON 48L SECTION IAW SRM 51-33-01, 51-31-01.
